advertisement
Question
Posted by: BUHLE | 2008/10/23

PILL, PLEASE HELP

Hi there!

Just wanted to know if its me or what, since i started taking the pill i dont reach orgams its been two weeks now and i feel bad because now i' m avoiding to have sex with my partner please help.

thanks for reading

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can alter libido. Give it a bit more time and see if it improves.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement